MAUDE Adverse Event Report: EITAN MEDICAL LTD. AV0002- AVOSET MEDICATION RESERVOIR 100 ML; ADMINISTRATION SET

EITAN MEDICAL LTD. AV0002- AVOSET MEDICATION RESERVOIR 100 ML; ADMINISTRATION SET
Catalog Number 12221-000-0002
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation type: eitan medical investigated history records of the lot used by the customer.Investigation findings: no design or manufacturing discrepancies that could have caused or contributed to a complaint of this nature were identified.Conclusion: eitan medical requested unused cartridges of the same lot (1815.2703.14) for investigation.Once provided, further investigation will be conducted, and the investigation findings will be submitted in the follow up report.
 
Event or Problem Description
This complaint was reported by a customer from usa.A leakage issue was reported.It was reported no human harm occurred, and no medical intervention was required.

Brand Name
AV0002- AVOSET MEDICATION RESERVOIR 100 ML
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key24873831
Report Number3010293992-2026-00030
Device Sequence Number13236508
Product Code FPA
UDI-Device Identifier17290109152568
UDI-Public(01)17290109152568(10)1815270314(17)260627
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Catalogue Number12221-000-0002
Device Lot Number1815.2703.14
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown